# SDR SIMA202108298001

- Difficulty date: August 28, 2021
- Submitted: August 29, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,239 hours, 44,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12A EMERGENCY EXIT PLACARD INOP-C/A-T/S IAW FIM TASK 33-50-00-810-804-A. RAR EMERGENCY LIGHT DC/AC INVERTER 5 IAW EMB AMM 33-50-11-000-801-A AND 33-50-11-400-801-A OPS CHECK GOOD
